MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1588 AIM CAMERA CONTROL UNIT (CCU); CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG, 1588 AIM CAMERA CONTROL UNIT (CCU); CONFOCAL OPTICAL IMAGING
Catalog Number 1588010000
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was dark of image.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was dark of image.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: poor quality image.Probable root cause: ¿ cables ¿ connectors ¿ digital board ¿ power supply ¿ filter / fuse ¿ ac inlet board ¿ main board ¿ transition board ¿ fiber board ¿ intermittence between transition board and ch connector ¿ software ¿scope ¿light source ¿ camera head (sensor, sensor cable) ¿ coupler (dust on optics, scratched optics, broken / shifted lenses, focusing mechanism, endoclamp, zoom ring) ¿ 1488 & 1588 extension cable ¿ intermittence while using rf devices (ex: valleylab) ¿ problem toggling light source or from camera head ¿ connected monitors ¿ leaking ¿ use error ¿ poor grounding ¿ electromagnetic interference (emi) from rf communication, hf surgical instruments, esd, or power surge ¿ manufacturing/ service nonconformity the reported failure mode will be monitored for future reoccurrence.

Brand Name
PKG, 1588 AIM CAMERA CONTROL UNIT (CCU)
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key19091761
Report Number0002936485-2024-00321
Device Sequence Number7651170
Product Code OWN
UDI-Device Identifier07613327174328
UDI-Public07613327174328
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K142310
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1588010000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown